Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing the support of local cohomology modules
Author(s) Jose Alvarez-Montaner, Anton Leykin
TypeArticle in Journal
AbstractFor a polynomial ring R = k [ x_1 , , x_n ] , we present a method to compute the characteristic cycle of the localization R f for any nonzero polynomial f ∈ R that avoids a direct computation of R f as a D -module. Based on this approach, we develop an algorithm for computing the characteristic cycle of the local cohomology modules H_I^r ( R ) for any ideal I ⊆ R using the Čech complex. The algorithm, in particular, is useful for answering questions regarding vanishing of local cohomology modules and computing Lyubeznik numbers. These applications are illustrated by examples of computations using our implementation of the algorithm in Macaulay 2.
KeywordsCharacteristic cycle, Local cohomology, D -modules
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717106000873
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number12
Pages1328 - 1344
Year2006
Edition0
Translation No
Refereed No
Webmaster